# SDR UALA2010102904021

- Difficulty date: October 27, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 63,137 hours, 11,539 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Converter
- Part number: 757183F
- Part serial: 65
- Condition: Faulted
- Location: Backup Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

STATUS MSG ELEC BACKUP SYS DISPLAYED IN FLT.  FOUND MX MESSAGE 24-48801, OCCURRED AT ENGINE START AND IN CRUISE.  REPLACED BACKUP GENERATOR CONVERTER.
